# SDR CA011116012

- Difficulty date: November 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,585 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010249
- Condition: Leaking
- Location: Hyd System
- Part time: 30,700 hours, 30,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW NOTICED FLUID LEAKING FROM THE LEFT NACELLE DURING THEIR WALK-AROUND INSPECTION.MAINTENANCE FOUND THE "MLG DOWN PRESSURE" HYDRAULIC TUBE LEAKING FROM A PIN HOLE UNDER THE EXHAUST SHROUD. THE RIGID TUBE WAS TEMPORARILY REPLACED WITH TWO FLEXIBLE HOSES AS PER AMM 20-50-52. THE SYSTEM WAS TOPPED UP AND LEAK CHECKED PRIOR TO RETURNING THE AIRCRAFT TO SERVICE.
